# SDR AALA2019121879016

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 12,096 hours, 4,948 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: S233T9135
- Part serial: 18184
- Condition: Faulty
- Location: Aoa
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT OUT OF FL300 IN IMC CONDITIONS GOT IAS DISAGREE. FOS AIRSPEED/MACH INDICATED 8 KIAS .5 MACH LOW. HAPPENED SEVERAL TIMES BETWEEN FL300 AND FL200 THEN CORRECTED. MAINTENANCE TROUBLESHOT IAW FIM 31-62-00. BITE CHECKED ADIRU AND CDS. HAD 31-65060 FAULT. CHECKED PITOT AND STATIC FOR BLOCKAGE, LEAKS AND MOISTURE. HEATERS ALL NORMAL. REPLACED RIGHT AOA IAW AMM 34-21-05. ALL OPS CHECKS ARE NORMAL.
